Alert archive / North Carolina / Flash Flood Warnings in 2024
Flash Flood Warning 39, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 8, 2024, 9:07 AM EDT for 7 counties in North Carolina. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2024, 9:07 AM EDT (13:07 UTC)
- Expired
- Aug 8, 2024, 2:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Chatham County, NC, Harnett County, NC, Johnston County, NC, Lee County, NC, Wake County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 14 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 10:25 AM EDT | FLASH FLOOD | 2 Wnw Purnell, NC | Several reports of flooded creeks and streams along with flooded roads. Flooding on Mangum Dairy Road and Pleasant Forest Road. |
| Aug 8, 10:30 AM EDT | FLASH FLOOD | Lillington, NC | Several roads flooded in Harnett County, many near Lillington including Rosser Pittman Road, Clayhole Road, Buie Road, Manor Hills Road, and Harnett Central Road. |
| Aug 8, 10:40 AM EDT | FLASH FLOOD | 1 W Angier, NC | Several roads flooded in Harnett County including Chalybeate Springs Road, West Williams Street, and Dry Creek Road. |
| Aug 8, 10:45 AM EDT | FLASH FLOOD | 4 Ese Fuquay-Varina, NC | Water flowing across Kennebec Road at Buck Roland Road. |
| Aug 8, 11:15 AM EDT | FLASH FLOOD | 2 Ese Raleigh, NC | Crabtree Creek continues to rise with water beginning to inundate nearby areas including the greenway. Latest stage at Wake Forest Road was 13.6 feet. |
| Aug 8, 1:30 PM EDT | FLASH FLOOD | 3 Ne Rolesville, NC | Many streams and creeks continue to flood and several roads remain flooded in northern Wake county. Water was across NC 98 between NC 96 and Moores Pond Road. |
| Aug 8, 2:00 PM EDT | RAIN 4.2 | 4 Ssw Raleigh, NC | Storm total rainfall from Debby at the NWS Raleigh, NC through 18Z 8/8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
238
WGUS52 KRAH 081307
FFWRAH
NCC037-085-101-105-183-191-195-081800-
/O.NEW.KRAH.FF.W.0039.240808T1307Z-240808T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
907 AM EDT Thu Aug 8 2024
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Chatham County in central North Carolina...
Harnett County in central North Carolina...
Johnston County in central North Carolina...
Lee County in central North Carolina...
Wake County in central North Carolina...
Wayne County in central North Carolina...
Wilson County in central North Carolina...
* Until 200 PM EDT.
* At 907 AM EDT, Local law enforcement and emergency management
officials report flooding of area roadways along with creeks and
streams. Between 2 and 5 inches of rain have fallen across the
area and an additional 1 to 3 inches of rain is possible. Flash
flooding will continue or is expected to begin shortly.
HAZARD...Life threatening flash flooding from heavy rain.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Raleigh, Durham, Cary, Goldsboro, Sanford, Smithfield, Mount
Olive, Pittsboro, Lillington, Siler City, Wilson, Wake Forest,
Garner, Fuquay-Varina, Clayton, Dunn, Zebulon, Angier, Benson and
Elm City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3584 7954 3587 7883 3597 7871 3607 7875
3607 7868 3593 7835 3573 7821 3587 7783
3568 7766 3557 7782 3538 7780 3518 7783
3515 7789 3531 7854 3525 7862 3519 7910
3527 7922 3531 7918 3552 7935 3552 7956
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BlaesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 7:30 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 8, 7:30 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 730 AM EDT Thu Aug 8 2024 .SYNOPSIS... A cold front across the mid-Atlantic will linger through today. The center of Tropical Storm Debby will move northwest and onto the South Carolina coast this evening and then drift northward across the central Carolinas on Thursday and Friday. && .NEAR TERM /TODAY AND TONIGHT/... As of 400 AM Thursday... ...Flood Threat Continues across all of Central NC... ...Strong wind gusts of 40-50 mph possible within the heavier rain bands... ...Isolated tornado threat across eastern NC could spread into interior/Piedmont sections of NC during the afternoon... Tropical Storm Debby will move northwest across eastern South Carolina through the early afternoon and then north while picking up speed across the western Piedmont of NC through midnight, before continuing north through the Mid-Atlantic states Friday. Multiple rain bands will continue to spiral from SE to NW through the afternoon and early evening, with the rain becoming a little more scattered/broken in nature towards midnight as Debby's circulation center begins to lift north of the area. While the flooding threat will persist across of central NC, the axis of heaviest rain and accompanying flash flooding threat will gradually shift westward across the NC Piedmont, where 4-6 inches is expected. HREF PPM suggests the potential for isolated higher amounts up to 8-9 inches is possible across the western Piedmont, which is certainly plausible as the heavy rainfall axis typically becomes aligned west of track as system starts to transition to extratropical. Elsewhere, rainfall amounts of 1-3 inches is expected. Strong wind gusts of 40-50 mph possible within the heavier rain bands. Otherwise, expect wind gusts of 20-30 mph outside of the heavier rain bands. The isolated tornado threat should persist into the afternoon and evening as additional bands move through the area, especially as modest steepening of low-level lapse rates occur. While the best instability of 750-1250 J/ is forecast to remain east of US 1, the 0- 3 km storm-relative helicity swath of 200 to 300 m2/s2 will shift NW into the Piedmont and northern coastal plain. Highs today ranging from mid 70s NW to lower/mid 80s east. Lows in the 70s. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 400 AM Thursday... The circulation associated with Debby will be just north of the forecast area by daybreak Friday and the process of becoming extratropical should be well underway at that point. Various hi-res models suggest the low will drag a cold front over the mountains and through the area, but that is unlikely to happen until some point this weekend. There will remain an area of enhanced northward oriented moisture transport across the Coastal Plain throughout the day on Friday, co-located with the greatest instability and shear and this is the area where the highest PoPs will remain in place through at least 00Z Saturday. While the Flood Watch remains in place area-wide through 9pm Friday night and may ultimately be trimmed in time and space across the western Piedmont, I'll leave it in place as-is for now given the potential for at least some showers and storms through the first half of the day west of the Triangle. Precip should end area-wide by late Friday night. Highs in the low to mid 80s, lows in the upper 60s/around 70. &&. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 400 AM Thursday... The front that will sweep Debby out of the region will extend from New England south along the East Coast Saturday morning, passing along the I-95 corridor in North Carolina, then tracking southwest back towards New Orleans. While the front to the north of North Carolina will move east over the Atlantic Ocean over the weekend, the southern portion of the front will actually pivot to more of an east-west orientation, extending back towards Atlanta by Monday morning. The front should then become stationary in this fashion through the middle of next week. As a result, the chance of showers and thunderstorms has increased from the previous forecast, with a 30-50% chance east of I-95 each afternoon/evening, with a lesser chance back towards the Triad. The precipitation chances will be diurnally driven, with higher values in the afternoon/evening hours and lesser values overnight and in the morning. While some southern locations might reach the lower 90s on Saturday, the rest of the area should be in the 80s that day. From Sunday onward, highs will be in the 80s in all locations. Lows will range from the mid 60s to the low 70s through the period. && .AVIATION /1130Z THURSDAY THROUGH MONDAY/... As of 730 AM Thursday... * TC Debby will produce widespread adverse conditions with IFR/MVFR restrictions, gusty winds and some LLWS. Multiple rain bands will continue to spiral from SE to NW through the afternoon and evening, with the rain becoming a little more scattered/broken in nature late this evening and into the overnight hours as Debby's circulation center lifts off to the north. Flight restrictions are expected to remain predominately IFR to MVFR through the evening, before potentially lowering to LIFR tonight. Additionally, could see embedded thunder at times, especially this afternoon due to some tempered heating and steeper low-level lapse rates. East-northeasterly gusts of 15 to 25 kts will persist through the evening, with stronger wind gusts of 35-45 kts possible within the heavier rain bands. Winds will shift to SSWLY late this evening and tonight as the center of the circulation passes north of the area. Lastly, despite some stronger flow near the sfc, there remains a chance for low-level wind shear at all TAF sites into the afternoon. Looking ahead: Adverse aviation conditions will continue through Friday morning with conditions improving by midday/early afternoon Friday. Expect generally VFR conditions Saturday through early next week, with mainly scattered diurnal driven showers and storms possible each afternoon. && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday evening for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Blaes NEAR TERM...CBL SHORT TERM...DL LONG TERM...Green AVIATION...CBL
Hazardous weather outlook, Aug 8, 5:03 AM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 503 AM EDT Thu Aug 8 2024 NCZ007-021>025-038>040-073>076-083>086-090915- Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph- Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland-Hoke- 503 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the Watch area. Rainfall amounts of 1 to 2 inches have already fallen across the watch area. An additional 2 to 5 inches of rain is expected through early Friday, with locally higher amounts possible over the NC Piedmont. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-026>028-041>043-077-078-088-089-090915- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Cumberland-Sampson- 503 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the Watch area. Rainfall amounts of 1 to 2 inches have already fallen across the watch area, with the highest amounts over the southern coastal plain and Sandhills. An additional 2 to 5 inches of rain is expected through early Friday, with locally higher amounts possible over the NC Piedmont. Isolated tornadoes will be possible through the afternoon and evening and heavy rain bands continue to move through the area. Wind gusts of 40 to 50 mph, within the heavier rain bands could lead to scattered power outages and downed trees Thursday and into Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 8, 8:09 AM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
809 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood 4 E Youngsville 36.02N 78.41W
08/08/2024 Franklin NC Trained Spotter
Flooding just started on Moores Pond Road at
Rock Church Road near Youngsville.
&&Local storm report, Aug 8, 8:29 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
829 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Flash Flood 2 ESE Purnell 36.01N 78.53W
08/08/2024 Wake NC Public
Intersection of Purnell Road and Jackson
Road flooded due to Horse Creek flowing out
of its bank.
&&
23Local storm report, Aug 8, 8:34 AM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
834 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Flash Flood 1 NNE Laurinburg 34.78N 79.46W
08/08/2024 Scotland NC Emergency Mngr
Flowing water on a few roads in Laurinburg.
&&Local storm report, Aug 8, 8:47 AM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
847 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood 7 N Salemburg 35.11N 78.52W
08/08/2024 Sampson NC Dept of Highways
Flooding on Maxwell Road with creek
spreading across the roadway.
&&Local storm report, Aug 8, 8:51 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
851 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM Flash Flood 1 SSE Gordontown 35.73N 80.11W
08/08/2024 Davidson NC Dept of Highways
State route 2416 (Old NC 109) flooded.
&&Special weather statement, Aug 8, 8:52 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
852 AM EDT Thu Aug 8 2024
NCZ028-081315-
Edgecombe NC-
852 AM EDT Thu Aug 8 2024
...GUSTY DOWNPOURS WILL IMPACT SOUTHWESTERN EDGECOMBE COUNTY THROUGH
915 AM EDT...
At 851 AM EDT, Doppler radar was tracking gusty showers near Bruce,
or 10 miles north of Farmville, moving northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rocky Mount, Tarboro, Sharpsburg, Pinetops, Macclesfield, and
Kingsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.
&&
LAT...LON 3577 7751 3571 7761 3571 7762 3581 7775
3582 7775 3583 7776 3586 7780 3586 7782
3587 7783 3595 7779 3599 7766 3580 7748
TIME...MOT...LOC 1251Z 138DEG 32KT 3574 7755
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:48 PM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 7, 11:26 PM EDT | Special Weather Statement | RAH | Anson, Hoke, Richmond, Scotland | 64 min |
| Aug 8, 12:30 AM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 8, 1:01 AM EDT | Special Weather Statement | RAH | Wayne | 59 min |
| Aug 8, 1:30 AM EDT | Flash Flood Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 6 hr |
| Aug 8, 2:15 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 45 min |
| Aug 8, 2:21 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 39 min |
| Aug 8, 2:46 AM EDT | Special Weather Statement | RAH | Wayne | 29 min |
| Aug 8, 2:49 AM EDT | Tornado Warning | RAH | Johnston, Wayne, Wilson | 26 min |
| Aug 8, 2:51 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wilson | 24 min |
| Aug 8, 3:09 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Nash, Wake and 2 more | 6 hr |
| Aug 8, 3:12 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wayne, Wilson | 33 min |
| Aug 8, 3:15 AM EDT | Tornado Warning | RAH | Johnston, Wake | 30 min |
| Aug 8, 3:21 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 8, 3:39 AM EDT | Tornado Warning | RAH | Wilson | 36 min |
| Aug 8, 4:13 AM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 4 more | 6 hr |
| Aug 8, 5:04 AM EDT | Tornado Warning | RAH | Edgecombe | 41 min |
| Aug 8, 5:06 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 5:37 AM EDT | Tornado Warning | RAH | Wilson | 23 min |
| Aug 8, 6:22 AM EDT | Special Weather Statement | RAH | Edgecombe | 68 min |
| Aug 8, 6:43 AM EDT | Flash Flood Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 7 hr |
| Aug 8, 6:55 AM EDT | Flash Flood Warning | RAH | Edgecombe, Franklin, Nash | 11 hr |
| Aug 8, 7:06 AM EDT | River Flood Warning | RAH | Anson, Stanly | 49 hr |
| Aug 8, 7:07 AM EDT | Special Weather Statement | RAH | Nash | 23 min |
| Aug 8, 7:11 AM EDT | Tornado Warning | RAH | Nash, Wilson | 13 min |
| Aug 8, 7:48 AM EDT | Tornado Warning | RAH | Franklin, Nash | 42 min |
| Aug 8, 7:53 AM EDT | Tornado Warning | RAH | Edgecombe, Nash | 20 min |
| Aug 8, 7:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 22 min |
| Aug 8, 8:11 AM EDT | Tornado Warning | RAH | Franklin, Nash | 23 min |
| Aug 8, 8:12 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 12 hr |
| Aug 8, 8:23 AM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 12 min |
| Aug 8, 8:52 AM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Aug 8, 8:58 AM EDT | Tornado Warning | RAH | Edgecombe | 32 min |
| Aug 8, 9:01 AM EDT | River Flood Warning | RAH | Johnston | 45 hr |
| Aug 8, 9:18 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 5 hr |
| Aug 8, 9:34 AM EDT | Special Weather Statement | RAH | Nash | 26 min |
| Aug 8, 9:53 AM EDT | Special Weather Statement | RAH | Edgecombe | 37 min |
| Aug 8, 9:59 AM EDT | River Flood Warning | RAH | Chatham, Lee | 3 days |
| Aug 8, 10:17 AM EDT | Flash Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 8 hr |
| Aug 8, 10:30 AM EDT | Special Weather Statement | RAH | Nash | 30 min |
| Aug 8, 10:32 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 28 min |
| Aug 8, 12:15 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 30 min |
| Aug 8, 12:20 PM EDT | Special Weather Statement | RAH | Wilson | 40 min |
| Aug 8, 1:19 PM EDT | River Flood Warning | RAH | Harnett | 3 days |
| Aug 8, 1:22 PM EDT | River Flood Warning | RAH | Franklin | 65 hr |
| Aug 8, 1:50 PM EDT | Areal Flood Warning | RAH | Anson, Chatham, Cumberland, Harnett, Hoke, Johnston and 10 more | 23 hr |
| Aug 8, 1:58 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Aug 8, 2:52 PM EDT | River Flood Warning | RAH | Johnston | 4 days |
| Aug 8, 3:15 PM EDT | River Flood Warning | RAH | Edgecombe | 6 days |
| Aug 8, 3:16 PM EDT | Flash Flood Warning | RAH | Johnston, Wake, Wayne, Wilson | 2 hr |
| Aug 8, 3:19 PM EDT | River Flood Warning | RAH | Wayne | 9 days |
| Aug 8, 3:26 PM EDT | Special Weather Statement | RAH | Vance | 49 min |
| Aug 8, 3:29 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 31 min |
| Aug 8, 3:46 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Aug 8, 3:49 PM EDT | River Flood Warning | RAH | Alamance | 50 hr |
| Aug 8, 3:52 PM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 4:00 PM EDT | Tornado Warning | RAH | Franklin, Nash | 30 min |
| Aug 8, 4:12 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 33 min |
| Aug 8, 4:29 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 31 min |
| Aug 8, 4:31 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 29 min |
| Aug 8, 5:03 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 27 min |
| Aug 8, 5:11 PM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 4 days |
| Aug 8, 5:14 PM EDT | River Flood Warning | RAH | Edgecombe | 9 days |
| Aug 8, 5:20 PM EDT | River Flood Warning | RAH | Sampson | 6 days |
| Aug 8, 5:51 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 5:59 PM EDT | Areal Flood Warning | RAH | Edgecombe, Franklin, Nash | 14 hr |
| Aug 8, 6:05 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 6:50 PM EDT | Special Weather Statement | RAH | Franklin, Vance | 40 min |
| Aug 8, 6:55 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 35 min |
| Aug 8, 7:22 PM EDT | Tornado Warning | RAH | Franklin, Warren | 23 min |
| Aug 8, 7:44 PM EDT | Tornado Warning | RAH | Warren | 31 min |
| Aug 8, 7:56 PM EDT | Areal Flood Warning | RAH | Granville, Person, Vance | 12 hr |
Nearby
Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.